# SDR 2009FA0000323

- Difficulty date: April 22, 2009
- Submitted: April 22, 2009
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Engine time: 592 hours
- System (JASC): 8011 · Engine Starter
- Part: Spring
- Condition: Broken
- Location: Starter Clutch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER CLUTCH SPRING BROKE DURING ENGINE START AT ENGINE TIME SINCE FACTORY REBUILT: 421.3 SECOND CLUTCH SPRING BROKE AT ENGINE HOURS: 592.3 BOTH SPRINGS BROKE DURING ENGINE START SEQUENCE WHEN THE START WAS ABORTED.
